# SDR DHL2005741520

- Difficulty date: April 17, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 46,665 hours, 37,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSSION ON FRAME AT BS 990 BETWEEN 30 AND 29R STRINGERS.  EVALUATED CORROSION ON FRAME BS 990 BETWEEN STR 29R AND 30 FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1.  REMOVED FLOOR SUPPORT BRACKET AND STRINGER CLIP IAW B727 SRM 51-30-2.  CUT OUT DAMAGED SECTION ON FRAME DIM 4 1/2" BY 1/4" IAW B727 SRM 53-10-4 FIG 15.  FABRICATED REPAIR ANGLE  7075T6 .050 PO NR 9002118 DIM 4 1/2" BY  1" BY 1" IAW B727 SRM 53-10-4 FIG 15.  TREATED AND PRIMED REPAIR PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 53-10-4 FIG 15.  INSTALLED FLOOR SUPPORT FLOOR SUPPORT BRACKET AND STRINGER CLIP IAW B727 SRM 51-30-2.
